# SDR A6WA200740141

- Difficulty date: March 18, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 123,377 hours, 10,895 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  (K)  [SUP 05-09-07]  MAINTENANCE REMOVED AND REPLACED LEFT FS 625 INTERCOSTAL AT STRINGER 14L IAW CRJ200 SRM 51-42-06.  (M)
